Erratum: Fast simulation of Gaussian random fields [Monte Carlo Methods and Appications, 17, 3 (2011), 195–214]

Lang, Annika ; Potthoff, Jürgen

Document Type: Article
Year of publication: 2013
The title of a journal, publication series: Monte Carlo Methods and Applications
Volume: 19
Issue number: 1
Page range: 73-75
Place of publication: Berlin [u.a.]
Publishing house: De Gruyter
ISSN: 0929-9629 , 1569-3961
Related URLs:
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik V (Potthoff -2020)
Subject: 510 Mathematics
Keywords (English): Gaussian random fields , fast Fourier transform , simulation
Additional information: Originalartikel s.

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item